# SDR CALA2017100203392

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,022 hours, 18,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW WDM 33-51-21, FOUND EMERGENCY EXIT INDICATOR L777 SHORTED BEHING L2 DOOR SIDEWALL. WIRES PINCHED. REPLACED EMERGENCY LIGHT INDICATOR L777. EMERGENCY LIGHTS OPS CHECKED GOOD.
